# SDR YENA2020120700564

- Difficulty date: December 1, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 66,664 hours, 24,189 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 82497211026
- Part serial: 25403094
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 49,377 hours, 17,902 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLT 942, LAX-RNO.  DURING CLIMB OUT OF LAX ENGINE 1 ROLLED BACK TO NEAR IDLE.  THEN RETURNED TO CLIMB POWER.  AFTER LANDING ECAM, ENGINE 1 OVERSPEED PROT FAULT, PER 77-11-00-860-010A SWAPPED ENGINE NR 1 N1 PROBE TO SPARE PROBE, PER MCC REQUEST.  R & R NR 1 ENGINE EEC, PER AMM 73-22-34 HIGH POWER ENGINE RUN GOOD NO FAULTS ON EITHER CHANNEL 1A/1B.
